# SDR UIEA2019031503560

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,234 hours, 15,196 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON THIS LEG ONT-RFD SAT -38 FL370 - START UNSUCCESSFUL.( TRANSFERRED TO MDDR 108673 MEL 49-11-01, DUE DATE 24 MAR MAR 19 PLACARD INSTALLED   LOGPAGE 1069059: PERFORMED FIM 49-11 F/T 991. REMOVED AND REPLACED APU START/TRU SEL RELAY PER STEP 26 IAW AMM 20-81-00.  LOGPAGE 1069061: PERFORMED OPS CHECK OF APU IAW AMM 49-11-00. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI# 108673, PLACARD REMOVED. REF LOGPAGE 1069059 FOR CORRECTIVE ACTION   )
